# SDR JJBA20161006009

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 39,194 hours, 42,925 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE SMOKE WITH FUEL LEAK NR 1 ENGINE NACELLE DRAIN.  PERFORMED THREE ENGINE RUNS FOR 20 MINUTES EACH WITH NO LEAKS NOTED.
